# SDR A6WA200340402

- Difficulty date: January 1, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOPERATIVE MESSAGE SHORTLY AFTER GEAR RETRACTION, GEAR DISAGREE MESSAGE AND NOSE DOOR OPEN MESSAGE.  CYCLED GEAR SEVERAL TIMES.  COULD NOT DUPLICATE.  OPS CHECK GOOD IAW AMM 32-30-00.  (M)
